# SDR 2008UALA04330

- Difficulty date: August 18, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 62,272 hours, 18,164 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Part number: EA81020401
- Condition: Intermittent
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L ARM LIGHT IS INTERMITTENT.  REPLACED SWITCHS S10214 & S10215.  OP CHECK NORMAL.
